# SDR JR2R20240329460

- Difficulty date: March 29, 2024
- Submitted: March 29, 2024
- Operation: General aviation
- Aircraft: N88301
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000388
- Aircraft time: 20,667 hours, 12,198 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 17038333021
- Condition: Chafed
- Location: Lt Nacelle
- Part time: 20,667 hours, 12,198 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT PYLON FAIRING CENTER MOUNT BRACKETS CHAFED ON AFT PYLON FAIRING.  REPAIRED
